Chanelxxx

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

1 Follower

About Chanelxxx

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Ineffective with quite noticeable side-effects
on 30/10/2013
I have moderate acne, I had been trying topical treatments, Hundreds of dollars later I still have acne probably worse now. It was bad enough for me to go seek treatment but isn't severe by any means. I was given a few options; 1) General Birth control. 2) Tetracycline. 3) Birth Control + Accutane<br/>I really wanted to avoid birth control as im not at a state where I need to be on that. I asked my doctor if Birth control caused weight gain of which i would notice (Im 15 and I weigh 92 pounds) He said it would cause noticeable weight gain. I severely wanted to avoid that so I decided to take the second option and take Tetracycline for a period of 3 months as prescribed by my doctor. I just finished my 3 month period a week ago and it didn't clear anything up. I'm absolutely stumped. I dont want to take Birth Control but I really have no other option. I'm tired of having to cake on foundation and concealers just to barely cover the blemishes and redness. I was really hopeful... I really didnt want to be disappointed because I dont have severe acne... its just stubborn :( I wash my face twice a day everyday for as long as I can remember and I just dont know where to go from here.